Journal of Generalized Lie Theory and Applications

Some Aspects of Semi-Abelian Homology and Protoadditive Functors

T Everaert and M Gran

Full-text: Access denied (no subscription detected)

We're sorry, but we are unable to provide you with the full text of this article because we are not able to identify you as a subscriber. If you have a personal subscription to this journal, then please login. If you are already logged in, then you may need to update your profile to register your subscription. Read more about accessing full-text


In this note some recent developments in the study of homology in semi-abelian categories are briefly presented. In particular the role of protoadditive functors in the study of Hopf formulae for homology is explained.

Article information

J. Gen. Lie Theory Appl., Volume 9, Number 2 (2015), 3 pages.

First available in Project Euclid: 2 February 2016

Permanent link to this document

Digital Object Identifier

Mathematical Reviews number (MathSciNet)

Zentralblatt MATH identifier

Semiabelian homology Centralisation functor Protoadditive functors


Everaert, T; Gran, M. Some Aspects of Semi-Abelian Homology and Protoadditive Functors. J. Gen. Lie Theory Appl. 9 (2015), no. 2, 3 pages. doi:10.4172/1736-4337.1000238.

Export citation